Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904683
Beresnevich V, Bernik V, Götze F (2016)
Integral polynomials with small discriminants and resultants.
ADVANCES IN MATHEMATICS 298: 393-412.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1930158
Beresnevich V, Bernik V, Götze F (2010)
The distribution of close conjugate algebraic numbers.
COMPOSITIO MATHEMATICA 146(5): 1165-1179.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="polynomial root separation"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung